MathSciNet Relay Station
MathSciNet bibliographic data
MR1819995 82B41 (05B45 05B50 31C20 60J10 82B20)
Kenyon, Richard The asymptotic determinant of the discrete Laplacian. Acta Math. 185 (2000), no. 2, 239–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement